# SDR SWAA2016080254460

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 14,273 hours, 6,020 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL WING CENTER SECTION REAR SPAR VAPOR BARRIER CRACKED AT BS 663, BETWEEN LBL 31.83 TO LBL 24.92.  REPAIRED BARRIER IAW SRM.
